# SDR AALA202107131083

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,385 hours, 30,047 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H1084
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF WITH GEAR RETRACTION, ECAM INDICATED NOSE LG DOORS NOT CLOSED. GEAR WAS RECYCLED AND THEY STILL WOULD NOT CLOSE.. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT** SUPPLEMENTAL REPORT FOR AALA202107121083: REPLACED NOSE LANDING GEAR DOOR ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-16 AND 32-31-00-720.** (CLOSED)
